# SDR IPXA09M56242

- Difficulty date: May 21, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 41,698 hours, 6,312 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C REPAIR SEQUENCE NBR 280-W4-007, RT INBD FLAPS OUTER SKIN SURFACE STA XIFH 153.3 23 INCH AWAY FROM FLAPS L/E. REPAIR NEEDS VALIDATION.     EXISTING REPAIR DOUBLER REMOVED. 10X VISUAL INSP C/O, FOUND NO CRACK OR CORROSION. HFEC INSP C/O ON EXISTING TRIMMED OUT AREA, FOUND NO CRACK EVIDENT. REPAIR DOUBLER AND FILLER FABRICATED IAW EN 1247-09.  REPAIR  PARTS HOLES PICKED-UP, PROTECTED, PAINTED AND BONDED. REPAIR PARTS INSTALLED IAW EN 1247-09.
